# SDR WX0A2022041174053

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 46,857 hours, 34,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 851596
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

10WL EPSU BATTERY FAILED EPSU TEST / REMOVED AND REPLACED 10WL EPSU BATTERY IAW AMM 33-51-38 OPS CHECK GOOD"
